# SDR USAA2014091900008

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 42,981 hours, 18,003 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT COMPLAINED OF A DIRTY SOCK SMELL ON PRE-FLIGHT OF CABIN.  GND AIR WAS CONNECTED & NO APU BLEED.  R & R APU INTAKE SEAL AT FIREWALL. COMPLIED WITH JOB CARD 2600021002. RAN ENGS & APU BLEEDS.  ACFT OK FOR SERVICE.
